Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Child has sudden redness and swelling of upper lips, tried antibiotics. Permanent solution?

My daughter is nine years old, and she suffers from different types of allergy very frequently.... sometimes major itching starts in his under arm , and body with certain generation of heat. Again all of a sudden swelling of upper lips takes place with some reddish color. A small cough and cold converts into deep breathing problems..etc... We have already tried with antibiotics, anti allergic and other medicines prescribed by certain doctors...but all are temporary relief again the same things repeat after a certain period. Please help me I want to go with certain permanent solutions for she is too young.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician, Surgery 's  Response
hi. i understand your irritation and desperation to get rid of the problem. in a lot of cases the severity of symptoms wanes with increasing age. you should also try to get eosinophyl count and allergy screen done. good luck. dr. lahoti.
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor